Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 738350, 5 pages
http://dx.doi.org/10.1155/2014/738350
Research Article

On the Starlikeness of Certain Class of Multivalent Analytic Functions

School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China

Received 22 October 2013; Revised 5 March 2014; Accepted 5 March 2014; Published 30 March 2014

Academic Editor: Pavel Kurasov

Copyright © 2014 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main purpose of this paper is to determine the conditions of starlikeness for certain class of multivalent analytic functions. Relevant connections of the results presented here with those obtained in earlier works are pointed out.